# SDR UIEA2021021700339

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,272 hours, 19,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Unlatched
- Location: Emer Window Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW OUTSIDE EMERGENCY TO OPEN HANDLE UNLATCHED.  RESTOWED EMERGENCY OPEN HANDLE ON F/O NR 2 WINDOW IAW 767 AMM 25-61-00 56-11-04.  PERFORMED OPS CHECK, OPS CHECK GOOD.
